# SDR CA980424009

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) STRONG ELECTRICAL SMELL AND GREY HAZE PERMIATED THE AIR AT THE AFT RIGHT HAND GALLEY.  ONLY CHILLER AND FRIDGE WERE ON.  UTILITY BUS SELECTED OFF AND RECIRCULATING FANS OFF.  SMOKE STOPPED.  RIGHT HAND POWER PANEL CONNECTOR P310 AND J310 PINS BURNT, PLUG AND WIRING REPAIRED.
